MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 501 analyzer is (b)(6).The field service engineer ran precision studies and these recovered within guidelines.The investigation is ongoing.
 
Event or Problem Description
The customer stated they received questionable results for an unspecified number of patient samples tested with calcium gen.2 on a cobas 6000 c 501 analyzer.The customer stated that they performed maintenance and loaded system reagents.Calibration and controls passed.They began running patient samples, but noticed that calcium values were lower than expected.The customer then loaded a new reagent pack and controls recovered within range.Patient samples were repeated, but they were still getting the same low results.The customer then borrowed a reagent pack from another site and repeated patient samples using it.The pack from the other site generated expected patient values.The customer provided one example of a sample with discrepant calcium results.The sample resulted in a calcium value of 5.6 mg/dl when using the customer's reagent pack.When tested using the pack from the other site, the calcium result was 7.8 mg/dl.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
Calibration and control data were acceptable.There was no indication of a reagent performance issue.The investigation determined the issue is consistent with a reagent shipment handling issue.The customer obtained a new reagent of the same lot from a nearby account and samples recovered as expected.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21718475
Report Number1823260-2025-00921
Device Sequence Number9418906
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberCA GEN.2
Device Catalogue Number05061482190
Device Lot Number82133401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight119 KG